MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW IMN SCREWS Ø5X75MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH LOCKING SCREW IMN SCREWS Ø5X75MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23605075S
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
During inbound process it was noticed that item was received with hair under sealing foil.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed based on the inspection performed.The device inspection revealed the following: the identification of the returned device could be confirmed based on the catalog and lot number marked on the packaging labeling.The packaging was confirmed to be complete and sealed, it was not modified in any way.The presence of a hair could be confirmed under the external plastic foil (not in contact with the product itself).Based on investigation, the root cause was attributed to a manufacturing issue.The failure was caused by not detected pollution during inspection at time of packaging steps.A nc was initiated in order to cover the reported issue.A review of the labeling did not indicate any abnormalities.If more information is provided, the case will be reassessed.

Brand Name
LOCKING SCREW IMN SCREWS Ø5X75MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19559814
Report Number0009610622-2024-00287
Device Sequence Number4733699
Product Code HSB
UDI-Device Identifier07613327368536
UDI-Public07613327368536
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number23605075S
Device Lot NumberK1AD966
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer07/31/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown